RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Regul. Chaotic Dyn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Regul. Chaotic Dyn., 2010, Volume 15, Issue 6, Pages 652–658 (Mi rcd524)  

This article is cited in 2 scientific papers (total in 2 papers)

Transformation of a pair of commuting Hamiltonians quadratic in momenta to canonical form and real partial separation of variables for the Clebsch top

V. G. Marikhin, V. V. Sokolov

Landau ITP of RAS, Kosygina st. 2, Moscow, 119334, Russia

Abstract: In the case of two degrees of freedom the simultaneous diagonalization of pairs of Hamiltonians quadratic on momenta that commute with respect to the standard Poisson bracket is considered. A general scheme of partial separation of variables for such pairs is discussed. As an example the Clebsch top is considered.

Keywords: separation of variables, the Clebsch top

DOI: https://doi.org/10.1134/S1560354710510167


Bibliographic databases:

MSC: 37N15, 37K20, 14K20
Received: 31.01.2010
Accepted:11.02.2010
Language:

Citation: V. G. Marikhin, V. V. Sokolov, “Transformation of a pair of commuting Hamiltonians quadratic in momenta to canonical form and real partial separation of variables for the Clebsch top”, Regul. Chaotic Dyn., 15:6 (2010), 652–658

Citation in format AMSBIB
\Bibitem{MarSok10}
\by V. G. Marikhin, V. V. Sokolov
\paper Transformation of a pair of commuting Hamiltonians quadratic in momenta to canonical form and real partial separation of variables for the Clebsch top
\jour Regul. Chaotic Dyn.
\yr 2010
\vol 15
\issue 6
\pages 652--658
\mathnet{http://mi.mathnet.ru/rcd524}
\crossref{https://doi.org/10.1134/S1560354710510167}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2747175}
\zmath{https://zbmath.org/?q=an:1209.37105}


Linking options:
  • http://mi.mathnet.ru/eng/rcd524
  • http://mi.mathnet.ru/eng/rcd/v15/i6/p652

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. E. Adler, V. G. Marikhin, A. B. Shabat, “Quantum tops as examples of commuting differential operators”, Theoret. and Math. Phys., 172:3 (2012), 1187–1205  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib  elib
    2. V. G. Marikhin, “Quasi-Stäckel Hamiltonians and electron dynamics in an external field in the two-dimensional case”, Theoret. and Math. Phys., 199:2 (2019), 652–658  mathnet  crossref  crossref  adsnasa  isi  elib
  • Number of views:
    This page:23

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021